MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN MFG DC BOULDER SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SILSPT12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/15/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: international journal of surgery: single incision laparoscopic resection for diverticulitis source: international journal of surgery 19 (2015) 11-14, http://dx.Doi.Org/10.1016/j.Ijsu.2015.05.012.1743-9191/© 2015 ijs publishing group limited.Published by elsevier ltd.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source of study performed in between october 2009 and august 2013, the study aims to determine effectiveness of single incision laparoscopic surgery as a minimally invasive surgery for patient with recurrent diverticular disease.The patients list is a total of 488 consecutive patients treated by sigmoidectomy by single incision laparoscopic surgery.Post-operatively there were three patients with minor complications which is subcutaneous hematomas.

Brand Name
SILS PORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key10263392
Report Number1717344-2020-00719
Device Sequence Number11338175
Product Code GCJ
UDI-Device Identifier10884523002645
UDI-Public10884523002645
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSILSPT12
Device Catalogue NumberSILSPT12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR